# SDR ASAA2017081221609

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 6,858 hours, 2,342 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START, LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE TESTS FOR THE SPCU, IAW FIM 24-34, TASK 801, AND 24-34 TASK 802. OPS TESTED GOOD AND LIGHT FAULT CLEARED. NO HISTORY FOR 30 DAYS.
